# SDR 08FDEA00674

- Difficulty date: March 3, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: A53810996
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENTS AND NICKS IN DIAPHRAGMS, C47-48, TRACK 2 LT TO 2 RT REPAIR PERFORMED BY REWORK OF NICK AND NDT FOR CRACK FREE CONDITION IAW RAS/70503778/2008 ISS A, APPROVED BY EA 6-5315-115283.
